MAUDE Adverse Event Report: MSD Deggendorf Mfg CLYDESDALE PTC¿ Spinal System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD Deggendorf Mfg CLYDESDALE PTC¿ Spinal System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 4986855
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having oblique lumbar interbody fusion procedure at l2-5 for spinal canal stenosis.It was reported that the cage was damaged during insertion at l4/5, and it was determined that complete fragment removal would be difficult; hence, fragments reportedly remained in the patient.The treatment was changed to iliac bone grafting and rear fixation, and the procedure was delayed by more than 60 minutes.No further complications were reported in relation to the event.Additional information was received that a broken fragment of part of the damaged cage remained in the body.At the time of insertion, the intervertebral space was narrow and, at l4/5, the ilium was obstructing.
 
Additional Manufacturer Narrative
E1: initial reporter is unknown.B2: outcome attributed to adverse event is additional surgery.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLYDESDALE PTC¿ Spinal System
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD Deggendorf Mfg
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD Deggendorf Mfg
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50688131
Report Number3011795235-2026-00059
Device Sequence Number5279554
Product Code MAX
UDI-Device Identifier00643169190511
UDI-Public(01)00643169190511(17)321113(10)03RW
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4986855
Device Catalogue Number4986855
Device Lot Number03RW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown